# SDR 2007UALA02541

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,216 hours, 34,278 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Condition: Loose
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR WARNING HORN SOUNDS WITH THROTTLES IN IDLE AND FLAPS UP.   FOUND GROUND GD2858 DC LOOSE AT TERMINAL STUD SECURED LUG,
